# SDR ASAA2015021510653

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,438 hours, 1,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 21269
- Condition: Failed
- Location: A/C Bay
- Part time: 3,438 hours, 1,128 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER RECALL, EXTINGUISHES WITH RESET.  ACFT GROUNDED. WHILE ON DEFERRAL, PILOT REPORTS LT PACK TEMP UNCONTROLLABLE - HOT.  LT PACK ZONE/TEMP CONTROLLER LOGS TCV FAULT, LT PACK WILL NOT REGULATE CABIN TEMP IN ANY MODE. WITH NEW LT TCV TEMP INSTALLED BITE TEST "GO".  R & R LT PACK TEMP CONTROL VALVE REF AMM 21-51-10.  PERFORMED TCV INSTALLATION TEST REF AMM 21-51-10.  TEST PASSED. PERFORMED BITE TEST ON THE LT AND RT PACK/ZONE TEMP CONTROLLERS, TEST PASSED, NO DEFECTS NOTED.  NO LEAKS NOTED.
